# SDR GTIA040450

- Difficulty date: May 11, 2004
- Submitted: June 14, 2004
- Operation: Air carrier
- Aircraft: N801NK
- Make and model: Doug DC-9-82
- Aircraft serial: 48048
- Engine: Pwa JT8D*
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Switch
- Condition: Inoperative
- Location: Rt Mlg
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON TAKEOFF, GEAR RETRACTION RT MAIN GEAR UNSAFE LIGHT, RECYCLED GEAR LIGHT WENT OUT.  ON CLEANED RT MAIN PROXIMITY SWITCH.  PERFORMED PROXIMITY BOX CHECK SYSTEM OPS CHECK.
